Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Variational inequalities for quasilinear operators of hyperbolic type

  • 26 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    J.-L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Nonlinéaires, Dunod, Gauthier-Villars, Paris (1969).

  2. 2.

    G. Duvaut and J. L. Lions, Inequalities in Mechanics and Physics, Springer, Berlin (1976).

  3. 3.

    N. A. Lar'kin, “On global solutions of nonlinear hyperbolic inequalities,” Dokl. Akad. Nauk SSSR,250, No. 4, 806–809 (1980).

  4. 4.

    F. G. Maksudov, A. B. Aliev, and D. M. Takhirov, “A one-sided problem for a quasilinear equation of hyperbolic type,” Dokl. Akad. Nauk SSSR,258, No. 4, 789–791 (1981).

  5. 5.

    A. B. Aliev and D. M. Takhirov, “The one-sided problem for operator differential equations,” Baku (1983). Manuscript deposited at VINITI, No. 2000-83.

  6. 6.

    G. Prouse, “On the nonlinear vibrating rod equation,” Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8)66, No. 6, 502–508 (1979).

  7. 7.

    N. A. Lar'kin, “A one-sided problem for a nonlocal quasilinear hyperbolic equation of elasticity theory,” Dokl. Akad. Nauk SSSR,274, No. 6, 1341–1344 (1984).

  8. 8.

    B. L. Rozhdestvenskii and N. N. Yanenko, Systems of Quasilinear Equations and Their Application to Gas Dynamics [In Russian], Nauka, Moscow (1978).

  9. 9.

    T. Kato, Perturbation Theory for Linear Operators, Springer, New York (1966).

  10. 10.

    S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Amer. Math. Soc., Providence (1963).

  11. 11.

    S. I. Pokhozhaev, “On a certain class of quasilinear hyperbolic equations,” Mat. Sb.,96 (138), No. 1, 152–166 (1975).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vo. 42, No. 3, pp. 369–380, September, 1987.

The author expresss his deep gratitude to S. I. Pokhozhaev for useful discussions.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Aliev, A.B. Variational inequalities for quasilinear operators of hyperbolic type. Mathematical Notes of the Academy of Sciences of the USSR 42, 700–707 (1987). https://doi.org/10.1007/BF01138635

Download citation


  • Variational Inequality
  • Hyperbolic Type
  • Quasilinear Operator